# SDR P5CA9600970

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 65B019837
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AND WALK AROUND, FOUND NR 1 FLAP INBOARD CANOE LOOSE AND HANGING DOWN.  REMOVED CANOE AND DISPATCHED AIRCRAFT PER CDL 27-51.  REPLACED FITTING AT JFK PER BOEING MAINTENANCE MANUAL 27-52-06 ANF 27-51-31.
